Publisher DOI: 10.1007/s00028-015-0284-4
Title: Dirichlet forms for singular diffusion in higher dimensions
Language: English
Authors: Freiberg, Uta 
Seifert, Christian  
Keywords: 35Hxx; 35J70; 47A07; 47D06; 60J45
Issue Date: 1-Dec-2015
Source: Journal of Evolution Equations 4 (15): 869-878 (2015-12-01)
Abstract (english): 
We describe singular diffusion in bounded subsets ΩΩ of ℝⁿRn by form methods and characterize the associated operator. We also prove positivity and contractivity of the corresponding semigroup. This results in a description of a stochastic process moving according to classical diffusion in one part of ΩΩ, where jumps are allowed through the rest of ΩΩ.
URI: http://hdl.handle.net/11420/7222
ISSN: 1424-3199
Journal: Journal of evolution equations 
Institute: Mathematik E-10 
Document Type: Article
Appears in Collections:Publications without fulltext

Show full item record

Page view(s)

89
Last Week
1
Last month
5
checked on Jul 6, 2022

SCOPUSTM   
Citations

5
Last Week
0
Last month
0
checked on Jun 29, 2022

Google ScholarTM

Check

Add Files to Item

Note about this record

Cite this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.